my dad was first diagnosed with diabetes (non-insulin kind) then he got congestive heart failure (where they put him on lasix) then just last month on the 23rd, he went to insulin. at first all went smoothly. but all of a sudden he began to experince lower abdominal pain/cramping, diahrea and vomitting. we took him back into the v.a. because even if it was just the flu, he couldnt be givin his insulin because he couldnt keep his food down, nor his many other meds. they sent him home that night, saying there was blood in his urine (a 10, what does that mean?) and that he was dehydrated. he takes orlistat to help him lose weight, but on this particular day he couldnt go at all. and he wasnt urinating more than was normal. mom has been making him drink tons of water. he has chills and feels cold, but no fever and no sweating. 4 days later he is back in v.a. with severe dehydration, but he hasnt thrown up since that night, still no sweating, drinking tons, no diahrea....what other things could be causing the dehydration?...oh yeah, his heart and liver seem fine, his dr is considering his kidneys, but the v.a. emergency team didnt seem interested in the kidneys at all...and would dehydration cause speech difficulties?
Certain disorders such as diabetes mellitus, diabetes insipidus,and Addison's disease can increase the excretion of urine and thereby lead to dehydration.
Because people with Type 2 Diabetes produce some Insulin, ketoacidosis does not usually develop. However, the blood sugar levels can become extremely high (often exceeding 1,000 mg/dL). Such high levels often happen as the result of some superimposed stress, such as an infection or drug use. When the blood sugar levels get very high, the person may develop severe dehydration, which may lead to mental confusion, drowsiness, and seizures, a condition called nonketotic hyperglycemic-hyperosmolar coma.
I have been going to a foot doctor and he told me that my tingling feet is a sign of accute diabetes. I do have a thirst hunger than I used to. My lymph nodes aren't swollen but in or near those areas, it is more of a feeling as if I had been working out. I do have the white tongue and a nurse told me that is a sign of me lacking vitamins in my body. Can you help me?
You could have a problem with malabsorption & many vitamin deficiencies cause numbness & tingling esp. low B-12. You can eat a normal diet & still have problems with malabsorption. B-12 can be tested with a simple blood test.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.